# SDR EVCA201705301

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 24,259 hours, 67,679 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 206001193001
- Part serial: US1058
- Condition: Damaged
- Location: Cyclic
- Part time: 782 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF THE AIRCRAFT, FOUND ONE CYCLIC TUBE  TO HAVE THE FIXEDAND NON ADJUSTABLE CLEVIS ON THE TRANSMISSION BELLCRANK END OF THE CONTROL TUBE TO BE ROTATING WITHIN THE TUBE.
